Követés
Hira Iqbal
Hira Iqbal
Assistant Professor, National University of Computer and Emerging Sciences, Lahore Campus, Pakistan
E-mail megerősítve itt: nu.edu.pk
Cím
Hivatkozott rá
Hivatkozott rá
Év
Fixed Points for Multivalued Suzuki Type ()‐Contraction Mapping with Applications
M Abbas, H Iqbal, A Petrusel
Journal of Function Spaces 2019 (1), 9565804, 2019
312019
Generalized enriched cyclic contractions with application to generalized iterated function system
M Abbas, R Anjum, H Iqbal
Chaos, Solitons & Fractals 154, 111591, 2022
292022
Generation of Julia and Mandelbrot sets via fixed points
M Abbas, H Iqbal, M De la Sen
Symmetry 12 (1), 86, 2020
182020
Existence and approximation of fixed points of multivalued generalized α-nonexpansive mappings in Banach spaces
H Iqbal, M Abbas, SM Husnine
Numerical Algorithms 85, 1029-1049, 2020
172020
Two inertial extragradient viscosity algorithms for solving variational inequality and fixed point problems
M Abbas, H Iqbal
Journal of Nonlinear and Variational Analysis 4 (3), 377-398, 2020
82020
Allogeneic Bone Marrow Transplantation in beta-Thalassaemia-Single Centre Study
KU Hashmi, B Khan, P Ahmed, I Hussain, S Rasul, E Hanif, M Naeem, ...
JOURNAL-PAKISTAN MEDICAL ASSOCIATION 54 (10), 499-502, 2004
72004
Accelerated modified Tseng’s extragradient method for solving variational inequality problems in Hilbert spaces
GA Okeke, M Abbas, M De la Sen, H Iqbal
Axioms 10 (4), 248, 2021
42021
ρ-Attractive elements in modular function spaces
H Iqbal, M Abbas, SH Khan
Kragujevac Journal of Mathematics 45 (1), 47-61, 2021
22021
Common Fixed Points of (α, η) − (θ, ϝ) Rational Contractions with Applications
M Abbas, H Iqbal, M De La Sen
Journal of Mathematics 2019 (1), 8509494, 2019
22019
Approximation of Fixed Points of Multivalued Generalized (α,β)-Nonexpansive Mappings in an Ordered CAT(0) Space
M Abbas, H Iqbal, M De la Sen, K Ahmad
Mathematics 9 (16), 1945, 2021
12021
A NEW ITERATIVE ALGORITHM FOR APPROXIMATION OF FIXED POINTS OF MULTIVALUED GENERALIZED alpha-NONEXPANSIVE MAPPINGS
M Abbas, H Iqbal, JC Yao
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 22 (3), 471-486, 2021
12021
Common fixed points of two multivalued asymptotically nonexpansive mappings
SH Khan, H Iqbal, M Abbas
European Journal of Pure and Applied Mathematics 12 (2), 348-357, 2019
12019
SOME ASPECTS OF GENERALIZED FRACTALS AND ANTI-FRACTALS IN PICARD-MANN HYBRID ORBIT
M Abbas, H Iqbal
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 22 (2), 335-348, 2021
2021
Erratum: Abbas, M.; Iqbal, H.; De la Sen, M. Generation of Julia and Madelbrot Sets via Fixed Points. Symmetry 2020, 12, 86
M Abbas, H Iqbal, M De la Sen
Symmetry 12 (11), 1797, 2020
2020
Attractive points of monotone further generalized hybrid mappings
M Abbas, H Iqbal, SH Khan
Carpathian Journal of Mathematics 36 (2), 189-198, 2020
2020
Generalized implicit viscosity approximation method for multivalued mappings in CAT (0) spaces
M Abbas, H Iqbal, M de la Sen
Demonstratio Mathematica 52 (1), 347-360, 2019
2019
Semi-φh and strongly log-φ convexity.
H Iqbal, S Nazir
Studia Universitatis Babes-Bolyai, Mathematica 59 (2), 2014
2014
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–17